# SDR AALA20160305007

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 7,158 hours, 1,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: D9249116001400
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTECTION CAP MISSING FOR EMER PATH LIGHTING AT SEAT 12A.  INSTALLED MISSING PROTECTION CAP AT SEAT 12A.  THE ACFT WAS NOT GNDED.
